MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. FREEDOM PERIPHERAL NERVE STIMULATOR

STIMWAVE TECHNOLOGIES INC. FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number FR4A-TRL-B0, FR4A-TRL-A0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 12/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgical issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting the leads after the expiration date, not prepping the skin with antiseptic solution, not irrigating the incision site with antibiotic solution, using inappropriate tools, and multiple tunneling attempts have been ruled out as potential causes.The implanting clinician believes the irritation was caused by tegaderm, not the stimwave device.A stimwave representative conducted a review of sterilization and packaging records for the respective product lot; stimwave has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.The provided information does not evidence that the stimwave device contributed to the issue and the allergy is unrelated to the stimwave device (no fault found).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in surgical issues.Surgical issue rates remain acceptably low; thus, capa is not required. surgical issue rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported redness, itchiness and fluid at the lead pull.Antibiotics were prescribed and the physician thinks it might be an allergy to tegaderm.The patient is improving and is being scheduled for a permanent implant procedure.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
MDR Report Key16142798
Report Number3010676138-2023-00005
Device Sequence Number6669318
Product Code GZF
UDI-Device Identifier00818225020709
UDI-Public(01)00818225020709(17)240401(01)00818225020716(17)240301(21)2B14806-66
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/01/2024
Device Model NumberFR4A-TRL-B0, FR4A-TRL-A0
Device Lot NumberSWO220428, SWO220322
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2022
Initial Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown